# SDR SWAA2021042744407

- Difficulty date: April 22, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 706 STRINGER 2L IS CRACKED. REMOVED STRINGER CUP AT BS706 STRINGER 2L PER SRM 5140020G0. INSTALLED NEW STRINGER CLIP PER SRM 5140020G0 AND DWG 144A1106.
